# SDR AU981035

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING LEADING EDGE DAMAGED BY CONTACT WITH A YACHT DURING A STORM.  AIRCRAFT IS A FLOAT PLANE.
